MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; dilator, vessel, for percutaneous catheterization

BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; dilator, vessel, for percutaneous catheterization
Model Number VXAK0041
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pneumonia (2011)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced hypotension and bilateral lobe pneumonia.During procedure for a pulsed field ablation (pfa) procedure to treat paroximal af an rf wire was selected for use, it was noted that during access wire got kinked with routine use.The wire was replaced and the pfa therapy procedure was completed.Posterior to therapy culmination, patient experienced hypotension.Intracardiac echocardiography was performed to observed ventricles; effusion was ruled out.Pan scan ct was performed, demonstrating bilateral lobe pneumonia.The patient required hospitalization, admitted to intensive care unit (icu), recovered and discharged.The patient is expected to fully recover from the event.The device is not expected to return as it was disposed.

Brand Name
VersaCross Connect Access Solution for FARADRIVE
Common Device Name
dilator, vessel, for percutaneous catheterization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25632667
Report Number2124215-2026-34130
Device Sequence Number9316687
Product Code DRE
UDI-Device Identifier00685447019046
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233647
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0038360404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown